# SDR 5072007

- Difficulty date: May 1, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N690RR
- Make and model: Gulstm 500B
- Aircraft serial: 500B116988
- Engine: Lyc IO540E1A5
- Engine time: 1,445 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Broken
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE HOLD DOWN STUDS ON NR 2 CYLINDER BROKE CAUSING ON OIL LEAK TO LOSS OIL PRESSURE.
